# SDR 03FDEA01925

- Difficulty date: November 17, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT UPPER CENTER PLANK NR 25L BARREL NUT BORE FOUND CORROSION ON SIDEWALL SURFACE BEYOND EO 1-5510-7-5000 LIMITATIONS.  HORIZONTAL STAB LT UPPER CENTRE PLANK 25L BARREL NUT BORE REPAIR CARRIED OUT AS PER EA 1-5510-74245 STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORE REWORK /   REPAIR - 1-5510-7-5000.
